Please use this identifier to cite or link to this item: http://ir.nbu.ac.in/handle/123456789/2921
Title: Duality of Regime to Handle Insolvency of Foreign Companies in India
Other Titles: INDIAN JOURNAL OF LAW AND JUSTICE, Vol. 10 No. 1, March 2019, p 155 -161
Authors: Singh, Sneha
Issue Date: Mar-2019
Publisher: University of North Bengal
URI: http://localhost:8080/xmlui/handle/123456789/2921
ISSN: 0976-3570
Appears in Collections:Vol.10 No.1 (March 2019)

Files in This Item:
File Description SizeFormat 
March_2019_13.pdfDuality of Regime to Handle Insolvency of Foreign Companies in India110.08 kBAdobe PDFThumbnail
View/Open


Items in NBU-IR are protected by copyright, with all rights reserved, unless otherwise indicated.